Bulletin of the American Mathematical Society

On the automorphism group of a semisimple Jordan algebra of characteristic zero

S. Robert Gordon

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 499-504.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530541

Mathematical Reviews number (MathSciNet)
MR0242912

Zentralblatt MATH identifier
0179.05601

Citation

Gordon, S. Robert. On the automorphism group of a semisimple Jordan algebra of characteristic zero. Bull. Amer. Math. Soc. 75 (1969), no. 3, 499--504. https://projecteuclid.org/euclid.bams/1183530541


Export citation

References

  • 1. Karl-Heinz Helwig, Über Automorphismen und Derivationen von Jordan Algebren, Nederl. Akad. Wetensch. Proc. Ser A 70 (1967), 381-394.
  • 2. Karl-Heinz Helwig, Halbeinfache Reele Jordan-Algebren, Habilitationsschrift, University of Munich, München, 1967.
  • 3. N. Jacobson, Structure and representations of Jordan algebras, Amer. Math. Soc. Colloq. Publ., vol. 39, Amer. Math. Soc., Providence, R. I., 1969.
  • 4. N. Jacobson, Lie algebras, Interscience, New York, 1962.
  • 5. N. Jacobson, A note on automorphisms of Lie algebras, Pacific J. Math 12 (1962), 303-315.
  • 6. M. Koecher, On Lie algebras defined by Jordan algebras, Mimeographed Notes, Århus Universitet, 1967.
  • 7. J.-P. Serre, Algébres de Lie semi-simples complexes, Benjamin, New York, 1966.
  • 8. R. Steinberg, Lectures on Chevalley groups, Mimeographed Notes, Yale University, New Haven, Conn., 1967.